# SDR SWAA2022012683256

- Difficulty date: May 26, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 63,364 hours, 37,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Asd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SERVICE DOOR MOP SILL B.S. 950-1000 / REMOVED AND REPLACED AFT SERCVICE DOOR MOPSILL I.A.W BOEING DWG 147A8501 AND SRM 51-40-02-0G-0.
